# SDR MWEA95540

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 2560 · Emergency Equipment
- Part: Evac Slide Cover
- Part number: 5917689103
- Condition: Fell Off
- Location: Fwd Galley
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION WHEN GALLEY SERVICE DOOR WAS OPENED THE EVACUATION SLIDE COVER FELL OFF.  INSPECTED AND REINSTALLED SLIDE COVER.
